# SDR HEEA083049

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Coupling
- Part number: 214040603003
- Part serial: A2769
- Condition: Corroded
- Location: T/R Gearbox
- Part time: 7,539 hours
- Component: Gearbox
- Component part number: 214040009101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER COUPLING AND OUTER COUPLING HAVE PITTING IN TOOTH PROFILE.  (CORROSION ON MOUNT LUGS) REPAIRED.
